# SDR AALA201801239007

- Difficulty date: January 19, 2018
- Submitted: January 31, 2018
- Operation: Air carrier
- Aircraft: N930NN
- Make and model: Boeing 737823
- Aircraft serial: 33487
- Aircraft time: 15,061 hours, 6,003 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Delaminated
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DELAMINATION AND POPPING NOISE FROM THE CENTER AISLE FLOORBOARD AT ROW 4.   REMOVED AND REPLACED THE FLOORBOARD IAW MM 53-21-00-401, AND MM 25-22-00-401.
